Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Giver Hell is offline New Member
    Join Date
    Jul 2002
    Posts
    15

    Sust flu comin' on (maybe)

    I just took a shot of sust/eq on monday and the next day I feel tired, head is full, and kinda achy all over. I only took 250 mg of sust. Can this be the sust flu already, just after one day?

  2. #2
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338

    Hello

    I took some QV EQ and the day after my first shot I had a little flu-like reaction. It will go away or lower your dose till it goes away and then raise it again.

  3. #3
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    Yes, it most likely is the Sus Flu. Either that or you got the HIV and it's blowin out into full blown AIDS. Hmm... Pop some advil, get your sleep, and drink plenty of fluids cause you'll be sweatin a lot.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •